# SDR 2008FA0000688

- Difficulty date: October 1, 2008
- Submitted: October 17, 2008
- Operation: General aviation
- Aircraft: N66419
- Make and model: Cessna 182S
- Aircraft serial: 18280132
- Engine: Lyc IO540AB1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 154739704
- Condition: Cracked
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PUMP HOUSING CRACKED ALONG SEAM.  POSSIBLE WEAK SPOT UPON MANUFACTURING.  (K)
